Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can symptoms resembling to those of vertigo, be a signs of asthma ?

My report. Hb 10.1gms% twbc 12200cells/cumm polymorphs 70% lymphocytes 23% eosinophils 07% monocytes 00% basophils 00% esr 10mm/1 hour blood sugar 100% serum calcium 8.7mg% I am 21 years old male. I am feeling weak and joint pains. Shivering in hands and vertigo type symptoms. And i have slight chest pain . I am feeling some thing tight and hard at throat . One year back hb is 13.7 and twbc is 8200 and Esr 36 mm/1 hour. Is this represents asthma?
Asked On : Fri, 9 Sep 2011
Answers:  2 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.welcome.Your reports suggest that you are anaemic,have low calcium and blood infection as suggested by your TLC of 12200.your symptoms suggest that you are having temperature.They by no means suggest that you are having asthma.Consult your physician and you will be alright in few days.Good luck.
Answered: Fri, 9 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
From your report one can conclude that your HB is on lower side which may be due
to periodical loss or some chronic infection. Your count is on higher side suggestive
of bacterial infection. Site of infection may be any where like RTI, UtI, etc. Since you
are having shvering get done your urine test as well to rule out UTI. Consult your
Doctor and follow his advice, your all symptoms could be related to infection. Thanks
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor